Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A maximal realcompactification with 0-dimensional outgrowth


Author: Marlon C. Rayburn
Journal: Proc. Amer. Math. Soc. 51 (1975), 441-447
MSC: Primary 54D60
DOI: https://doi.org/10.1090/S0002-9939-1975-0375239-X
Erratum: Proc. Amer. Math. Soc. 91 (1984), 172.
MathSciNet review: 0375239
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ X$ is a rimhard space, then it has a realcompactification with properties similar to those of the Freudenthal compactification of a rimcompact space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D60

Retrieve articles in all journals with MSC: 54D60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0375239-X
Keywords: Freudenthal compactification, realcompactification, hard sets, rimcompact spaces, locally realcompact spaces, rimhard spaces, 0-dimensional totally disconnected
Article copyright: © Copyright 1975 American Mathematical Society